Journal of Applied Probability and Statistics, Volume (4), No (2), Year (2009-12) , Pages (157-166)

Title : ( Almost sure convergence of two-dimensional distribution function under negative association )

Authors: Hadi Jabbari Nooghabi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let {Xi, i 1} be a sequence of negatively associated and strictly stationary random variables having marginal distribution function F. Suppose #l(r, s) = P(X1 r,Xl+1 s)−F(r)F(s). We prove an exponential type inequality for estimation of #l under some conditions on the covariance structure of those variables. Finally, we show the almost sure convergence of an estimator for the infinite sum that defines the covariance function of the limit empirical process.

Keywords

, Covariance function, Empirical process, Exponential inequality, Negative
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006562,
author = {Jabbari Nooghabi, Hadi},
title = {Almost sure convergence of two-dimensional distribution function under negative association},
journal = {Journal of Applied Probability and Statistics},
year = {2009},
volume = {4},
number = {2},
month = {December},
issn = {1930-6792},
pages = {157--166},
numpages = {9},
keywords = {Covariance function; Empirical process; Exponential inequality; Negative association.},
}

[Download]

%0 Journal Article
%T Almost sure convergence of two-dimensional distribution function under negative association
%A Jabbari Nooghabi, Hadi
%J Journal of Applied Probability and Statistics
%@ 1930-6792
%D 2009

[Download]